I had have Vaser Lipo on my legs from knees up including knees. I have compression garments. 2 types just from waist down.

IMy calf muscles are hurting so excruciatingly bad. They burn and feel as though I have a cramp the size of a baseball in them. I get some relief when up walking but when elevated the pain is too severe to handle. I am up to mess and was given the ok to take the next dose an hour early. I have done so but to no relief. My pain meds are synaleve and ibumol. I capsule each every 4 hours. Please help. I am very concerned about the pain and want to know if there is possibility of clots

Doctor Answers 2

Calf Pain After Liposuction

Your calf pain may be due to something serious, such as a blood clot. In this case, an immediate visit to the ER is necessary. Your pain could also be due to the fact that you're preventing your blood flow from coming up from your legs and returning to your heart because of the amount of compression you have on. This would exacerbate your leg swelling. Two garments may be too much and may be serving as a blockage of blood flow. For leg liposuction, the garment really should go down to your ankles. Best of luck.


Sacramento Physician
4.6 out of 5 stars 5 reviews

Pain after Vaser

I'm not sure what you are expecting any doctor on this forum to do for you when we don't know anything about you, your age, medical conditions, extent of procedure or your current status. If you are having calf pain, you may have DVT which require immediate medical attention. Please contact your doctor or go to local ER immediately.

Edwin Ishoo, MD
Cambridge Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.